# SDR 2024FA0000039

- Difficulty date: January 4, 2024
- Submitted: January 16, 2024
- Operation: General aviation
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: UE213
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST BEFORE LANDING WE GOT LANDING GEAR RELAY MESSAGE, TURNO AROUND PERFORMED. NEXT LANDING TRY WAS SUCESSFUL. CORRECTIVE ACTION: CB RESET AND NLG LUBRICATED. ELECTRICAL CONECTRO WAS CLEANED IAW WIRING MANUAL 32-31-01-01.
